| Model Number |
DUCT OCCLUDER |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that a 10-8mm amplatzer pda duct occluder was selected for implant on (b)(6) 2022.During deployment, the device took inappropriate shape.It was removed from the patient prior to released from the delivery cable.There was interaction with cardiac structures during deployment and no angulation or kink noticed in the delivery system.It is unknown if there was a device implanted.The patient was reported to be in stable condition.
Additional Manufacturer Narrative
The reported event of device deformity during deployment could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported incident could not be conclusively determined.